# SDR SWAA2021081520631

- Difficulty date: September 24, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 46,793 hours, 22,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT BS 492-500A; RBL 23; WL 156 / REMOVED AND REPLACED FCB FLOOR TO SIDEWALL SUPPORT BS 492-500A RBL 23 WL 156 I.A.W SRM 51-40-02-0G-0 AND DWG 143A0080 REV:-
